MAUDE Adverse Event Report: ZimVie US Corp LLC IMP, TSV, 3.7, 10, MTXF, MG,HA; Dental Implant

ZimVie US Corp LLC IMP, TSV, 3.7, 10, MTXF, MG,HA; Dental Implant
Catalog Number TSVTH10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor reported the implant was removed due to a fracture.Tooth site 19.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.

Brand Name
IMP, TSV, 3.7, 10, MTXF, MG,HA
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50946273
Report Number0001038806-2026-04977
Device Sequence Number10348691
Product Code DZE
UDI-Device Identifier00889024344297
UDI-Public(01)00889024344297(17)280506(10)1265963
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K133339
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVTH10
Device Lot Number1265963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale